MathSciNet Relay Station
MathSciNet bibliographic data
MR1739684 53C40 (53C25)
Cabrerizo, J. L.; Carriazo, A.; Fernández, L. M.; Fernández, M. Slant submanifolds in Sasakian manifolds. Glasg. Math. J. 42 (2000), no. 1, 125–138.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement